# SDR SWAA2014123035296

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,602 hours, 66,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT LOWER AREA OF RT OVERWING DOOR.  R & R BATTERY CHARGER & REPAIRED ELEC WIRING IAW MM.
